Which meds are causing me nausea/loss of appetite?
It doesn't happen *all* the time, but with more frequency than I'd like, lately...
Ok...1. My doctor is weaning me from Prednisone, with thoughts of other meds to begin when I gain a few more lbs (don't hate me, y'all...it's my daddy's genes.) Maintenance dosage right now is 20 mg...very light, considering what I had been taking.
4. Protonix (helps acid stomach.)
5. Oxycodone (again, low dose...20 mg every twelve hours, to help with the leg pain since the cold weather.)
6. Xanax (prednisone makes me bounce off the walls otherwise.)
7. Trazadone for sleep at night.
Again, the nausea/lack of appetite have been recent. The only changes lately have been the lowered dose of Prednisone, and the Trazodone is relatively "new".....any definitive answers on this? Thanks in advance for your answers. (P.S. The nausea seems worse in the A.M....an inconvenience since I must eat to take my meds.) Thanks---Kathy